I am now taking Cymbalta for anxiety it was for pain, my psychiatrist changed it. I have never had any side effects or weight gain at the 30mg. When increasing it to 60mg will that change? I am also on Topamax which has the effect of an appetite suppressant and weight loss. Thanks
Hi Lanabana. When I started taking Cymbalta I started gaining weight right away. I went to 60 mg right from the start. I have been taking it for 8-9 years and I gained over 80 pounds during that time. I had many of the side effects that are listed and they far outweighed the benefits (if any). I started tapering off last June (2017) and in a few months I started losing the weight. Some of the side effects are lessening and some are gone. I hope this answers your question.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2014 • 4 answers
I had my dose of Cymbalta doubled I had extreme weight gain my PCP is weaning me off and putting me?
Posted 1 Dec 2016 • 2 answers
Posted 16 Dec 2016 • 1 answer
Posted 6 Jul 2017 • 1 answer
Posted 30 Jan 2018 • 3 answers